# SDR SWIA201437302

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 28,689 hours, 25,791 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Downlock Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  GEAR HANDLE WAS UP.  COMPLIED WITH QRH.  DURING APPROACH, GEAR EXTENDED NORMALLY.  R & R NR 2 NLG DOWN AND LOCKED SENSOR WIRE HARNESS ASSY, IAW AMM.
